# SDR JJBA20220822023

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 37,607 hours, 23,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP.	R/R SERVICE DOOR EMERGENCY LIGHT LAMP. OP CHECK SAT.
